Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    shim jahng's Avatar
    shim jahng is offline Junior Member
    Join Date
    Aug 2003
    Location
    State of Confusion
    Posts
    119

    thinking about aborting cycle

    I am 7 days (two shots) into a 500 mg test enan a week cycle kicked off by some d-bol i also planned on taking 10mg nolva a day. this is my first cycle as some of you already know from reading some of my posts. I am seriously thinking about calling it quits on this, i have a huge fear of gyno. I already have what a lot of people call "puffy nips" and i hate it, i also was feeling my nips, and i have a small lump under each nip. These would have been there before i started, cause a week on d-bol at 20mg a day would not cause those. I started my cycle off at 20mg d-bol a day and for a week i didnt feel anything from it, so i uped it to 30mgs and two days later i think my right nip is getting soar and a little itchy here and there so i uped my daily nolva to 20mg, but i can still feel it a little bit. I figure if i have to take much more than 20mg a day whats the point? . Is this gyno im feeling im not really sure. i know the test has nothing to do with this, cause im only a week in. What it comes down to is i already hate the fact that i have puffy nips, and those are never gonna go away. Im not sure im up for checking my nips every day, and every time one itches i freak out about it. im supposed to take my third shot tonight, but i am really thinking about ending this now. I just got done looking at a gyno site, so now im really jazzed up about this. now im pissed, cause im sitting here with like $400.00 worth the shit, that im afraid to use. im just not sure what to do. Im thinking that i would be better off just being cut up and skinny, then bigger.

  2. #2
    depdaddy's Avatar
    depdaddy is offline Member
    Join Date
    Apr 2003
    Location
    la la land
    Posts
    669
    without seeing your nips no one can really tell...if you are prone to gyno already then by-all means be carefull...have you considered femera..this would prob do the trick for you..

  3. #3
    mass junkie's Avatar
    mass junkie is offline banned
    Join Date
    Dec 2002
    Location
    on the net
    Posts
    8,849
    sorry to hear that bro

  4. #4
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    bro,read your thread the other day with your concern.Up the nolv to 60mgs and see what happens.In 5 days it doesn't clear up,then maybe it would be wise to stop.Good luck DB

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •